# SDR CALA0700548

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Bs 727d S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.5 INCH CRACK IN FUSELAGE SKIN AT STA 727D +3 BELOW STRINGER 23R.  A DOUBLER WAS INSTALLED IAW ECRA 5330-03730 AND SRM 53-00-01, FIGURE 201, REPAIR 31.
